# SDR 2003FA0000743

- Difficulty date: June 6, 2003
- Submitted: July 24, 2003
- Operation: General aviation
- Aircraft: N4132D
- Make and model: Piper PA-28-181
- Aircraft serial: 2843234
- Engine: Lyc O360A4M
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: MHB4016
- Part serial: B010919
- Condition: Failed
- Location: Engine
- Part time: 1,249 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AIRCRAFT IS HARD TO START.  ON FURTHER INVESTIGATION FOUND STARTER WAS BAD.  NO RECOMMENDATION AT THIS TIME BECAUSE STARTER WAS HIGH TIME.
